# SDR SWIA2021091060830

- Difficulty date: June 24, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door
- Condition: Dented
- Location: Air Connection
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE ARE DENTS/NICKS AROUND THE LOW PRESSURE GROUND AIR CONNECTION DOOR, MARKED WITH RED GREASE PENCIL. PLEASE PLOT/MAP AND EVALUATE THE DAMAGE. IF THE DAMAGE IS FOUND WITHIN LIMITS, ELIMINATE ALL EVIDENCE OF DAMAGE USING AIRCRAFT STANDARD PRACTICES/PROCEDURES.    (C-CHECK RO 9/8/21)    COMPLIED WITH REO 670-51-00-085 REV -A DATED 2017-08-23 TO REWORK NICKS AND DENTS AROUND THE LOW PRESSURE GROUND AIR CONNECTION DOOR. COMPLIED WITH ALL STEPS OF REO 670-53-61-1936 REV A DATED 2021-08-18. C/W RII CARD ST 51-900-1002-SKY.  SEE CONTINUE CARD FOR WORK PERFORMED.
